MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY NEEDLE 20X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON AND COMPANY NEEDLE 20X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305176
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device evaluated by mfr: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that sterile breach occurred with a needle 20x1-1/2 rb.The following information was provided by the initial reporter, " as part of an ongoing investigation into a sterility positive, we are contacting the supplier of sterile materials used in our process.Could you please tell me if there have been any complaints, field issues, or manufacturing deviations with the following items?" 1 of 3 complaints.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: no samples or photos were provided by the customer for investigation.A device history record (dhr) review was performed on the batch associated with this investigation.The dhr reviews did not reveal any defects or issues reported and no quality notifications were issued.Based on the investigation conclusion and without a sample to analyze, the condition reported by the customer could not be confirmed nor could this symptom be correlated with a potential cause linked to the bd process.

Brand Name
NEEDLE 20X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY
2153 12th avenue
columbus NE 68601
MDR Report Key8671574
Report Number1911916-2019-00565
Device Sequence Number14040642
Product Code FMI
UDI-Device Identifier30382903051763
UDI-Public30382903051763
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2023
Device Catalogue Number305176
Device Lot Number8090596
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;